# SDR TAMF20231227041

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 41,403 hours, 12,862 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,993 hours, 11,686 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING THE MIA STATION, IN THE TRANSITION BETWEEN THE CLIMB AND CRUISE PHASE, THE MESSAGE "R DOOR FWD CABIN" WAS DISPLAYED ON THE ECAM DISPLAY ACCOMPANIED BY AN INCREASE IN CABIN ALTITUDE. THE FLIGHT CREW DECIDES TO RETURN TO THE MIA STATION.  THE RH FWD CABIN DOOR, THE FUSELAGE AND SENSORS WERE INSPECTED BUT NO DAMAGES WERE FOUND, THE AIRCRAFT WAS RELEASED TO SERVICE AND IT HAS PERFORMED TWO FLIGHTS AND THE FAULT HAS NOT BEEN DUPLICATED
